# SDR AALA20100902TUL02

- Difficulty date: September 2, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N9407R
- Make and model: Doug DC-9-83
- Aircraft serial: 49400
- Aircraft time: 63,410 hours, 31,544 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CUSP SHEET STATIONS 165 TO 168.  INSTALLED DOUBLER AND SERVICEABLE CUSP SHEET PER AARD 53-20-00-16, AARD 53-20-00-14, AND EA 80-53-012686 STATION 160-200 RIGHT SIDE.
